We understand that people with cancer are worried about coronavirus.
Here is the
We will update it regularly.
Im getting a transfusion in Saturday but only started kisqali on Wednesday as my bloods were low as i said. Ive been sick once. Xx
Hi so glad to find people going through the same thing on here. It just helps to talk to people with the same treatment. I'm going to be positive going through this I don't know if you feel the same
It definitely does. There is nothing else for it. Be positive.
Nice to hear from you and with the same attitude keep in touch thank you for replying xx
Hi I’m on this combo did you want to know more about it? X
Yes. I started on 3 tablets it wrecked my wbc they stopped tablets after two weeks. Second month, last month i got to week two on one tablet. They have now stopped them while covid19 is ongoing. Still getting the injections i was there today x
I’m on my second cycle of Ribo I started it last Tuesday, after my first cycle I had to have a few extra days off as my wbc was also rubbish but after a few extra days and eating lots of veggies mine shot yo enough to start my cycle. I still had my Fulvestrant and zoladex between the tablets. I’m still on 3 tablets a day for 21 days but I won’t be shocked if that changes, did you ask for yours to stop or did your onc suggest it? X
They told me to stop it. How is your haemoglobin? Im going for my third transfusion this morning in 3 months x
I don’t know my Hemoglobin but my chemo nurse said mine were fine that’s all I know! I know my wbc was 0.4 after my first cycle but in the few extra days I was off meds it jumped up to over 3 ( I thanked my Nan for making me eat lots of veg haha ) I hope your blood transfusion goes well. Are you happy being off meds? I don’t think I would be but that’s my own personal choice and I know everyone is different xx
Not my choice. I dont understand why its ok? Ribociclib stopped xx
did your onc not say why it’s been stopped? Is it because of the virus? I’m sorry it must be so worrying for you, I can only think that your onc knows or is confident to stop it and knows it won’t effect you to much otherwise I think you’d be carrying on with it xx
They said benefits outweighed the risks. I dont understand that when they prescibe the two together. I now have noticed breast tumour seems bigger again this happened in November when they said treatment wasnt working, also been plagued with left had side of face, especially lip ans teeth kinda numb and tingly! No idea if its related. Im due back for fulvestrant next Tuesday. How are you keeping? Xx
do you think your Breast tumour has got bigger or is it maybe your head making you think that? I know my head tells me lots of stuff that’s not real. So your carrying on with the fulvestrant Injections still? If so then from what I’ve read that will also help control the cancer, are you on letrozole or tamoxifen? Or zoladex? If your cancer is er+? If your onc says the benefits outweigh the risk then they must be confident for you to not have the ribociclib xx
Yes as it grew in November it feels the same again. Im on fulvestrant, zoladex and denosonab although i never got it last month. They have stopped the ribociclib because my white cells were too low and then the virus hit. God knows il see what they say next week. Yes, she said the fulvestrant works on its on along with zoladex and that im still on treatment just not optimal treatment. Time will tell xx
Yes our heads to make us think things are moving etc at times i dont think that can be helped! Xx
Safe payments by:
We're here to provide physical, financial and emotional support. So whatever cancer throws your way, we're right there with you.
© Macmillan Cancer Support
© Macmillan Cancer Support, registered charity in England and Wales (261017), Scotland (SC039907) and the Isle of Man
(604). Also operating in Northern Ireland. A company limited by guarantee, registered in England and Wales company
number 2400969. Isle of Man company number 4694F. Registered office: 89 Albert Embankment, London SE1 7UQ. VAT no: